# SDR ASAA2023040242702

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,167 hours, 8,552 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: MS2719824
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LINE LEAKING AT FUEL OIL HEATER SERVO. GROUNDED - YES. REMOVED AND REPAIRED GASKET ON FUEL LINE AT SURVO FUEL OIL HEATER PER B737-900 AMM 73-11-10 LEAK AND OPS CHECK GOOD.
